# SDR 2ARF201008001

- Difficulty date: August 2, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,415 hours, 33,456 cycles
- Engine: Pwa JT8D219
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Part serial: UN1821
- Condition: Faulty
- Location: Right
- Part time: 53,083 hours, 36,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING DUE TO APU OUT SERVICE IN FLIGHT. MX PERFORMED A SWAP BETWEEN RT GCU AND GCU OF THE APU IAW AMM 24-20-02.  DURING TRANSIT CHECK, THE CSD AND OIL COOLER OF THE RT SIDE WERE REPLACED IAW AMM 24-10-03, ALL CORRECT.
